# SDR IPXA09657524

- Difficulty date: September 20, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 36,143 hours, 11,473 cycles
- System (JASC): 5755 · Spoilers
- Part: Doubler
- Part number: 113T4100108
- Part serial: 002640
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING NR 8 SPOILER T/E LOWER SURFACE THE EXISTING REPAIR PATCH DELAMINATION.  COMPOSITE HOT BOND REPAIR CARRIED OUT AS PER SRM 51-70-04 PAR 5G FIG 9 REV 45.
